Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pHlat

How long does a cortisone shot take to make it better?

I'm almost clear from Accutane but I just got this gigantic cyst on my cheek and I'm going in for a cortisone shot. How long does it take for the shot to make it go away? Thanks.

Share this post


Link to post
Share on other sites

48 hours will take it down to being able to hide it away with makeup. It'll still be red if it's currently red, but after 48-72 hours it wont exist anymore.. just the redness of the skin.. It works extremely fast. After even 24 hours you can see a HUGE difference.

Share this post


Link to post
Share on other sites

It should improve in 24 hours. Then it will gradually fade with noticeable improvement every day. The time it takes to fade depends on the size. I had one done 8 days ago and there is still a small lump and red spot today, but this was a big one.

Share this post


Link to post
Share on other sites

MY derm said after 2-3 days, the cortisone stops doing it's effect... The redness may go away but there's still acne bacteria under the skin in that area..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×